Sets Theory and Antinomies: a Note

Hits: 119
Select Volume / Issue:
Year:
2017
Type of Publication:
Article
Keywords:
Set Theory, Improper Subsets, Antinomies, Grellings Paradox, Liar Paradox
Authors:
  • Antonio Luigi Paolilli
Journal:
IJISM
Volume:
5
Number:
5
Pages:
134-135
Month:
September
ISSN:
2347-9051
Abstract:
In Frege Set Theory the axiom of unlimited abstraction causes various antinomies, revealing a lack of congruence of the same theory. Some solutions to this problem have been advanced by Russell, Whitehead and Zermelo. In this note it is shown a way to abolish the assumption that a set can be a subset of itself, so allowing us to solve various antinomies in a simpler way.
Full text: IJISM_666_FINAL.pdf

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=